I get nervous by the little things my heart will beat hard ill sweat alot my face will sweat and turn red i sweat through my shirts and i feel stressed out sometimes is anything wrong with me
First off are you taking any medications that list heart palpatitions as a side effect? And do you feel stressed before these symptoms occur? And not knowing your age could it be possible you are post- menopausal or post-pregnancy, or have thyroid issues? For the sweats, my gyn has started me on a new hormonal gel, using 2 x a day for 2 weeks, then cont. With once a day. This 2 week double dose is meant to give me faster relief for the severe sweats I experience. Best of luck to you, I hope this helps you decide on psychiatric or gyn or family doctor assistance.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Apr 2011 • 3 answers
Posted 17 May 2012 • 1 answer
Posted 13 Aug 2013 • 1 answer
Posted 8 Feb 2016 • 1 answer
Posted 22 May 2017 • 1 answer